# SDR AALA202212166505

- Difficulty date: December 15, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 10,151 hours, 2,817 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND FLIGHT ATTENDANT FLASHLIGHT EMERGENCY INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT BATTERY PACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
